# SDR SWAA2023061959589

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 66,985 hours, 39,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - EMER LIGHT LENS LOOSE STOW BIN 8FED.<[01] SECURED EMERGENCY LIGHT AT STOW BIN 8FED AS PER B737 AMM 33-51-03-960-801;[02] SECURED EMERGENCY LIGHT LENS AT STOW BIN 8FED AS PER B737 AMM 33-51-03-960-801;[03] STEP #1 ENTER IN ERROR.;[04] VERIFIED STEP #2.
